Journal article icon

Journal article

Heisenberg groups and noncommutative fluxes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.aop.2006.07.014
Journal:
ANNALS OF PHYSICS More from this journal
Volume:
322
Issue:
1
Pages:
236-285
Publication date:
2007-01-01
DOI:
ISSN:
0003-4916
Keywords:
Pubs id:
pubs:7739
UUID:
uuid:aca58f37-e233-4793-a652-d1bab0fe9d58
Local pid:
pubs:7739
Source identifiers:
7739
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP